| Model Number |
6100 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced a cot drop.There were 2 events with patient involvement; no adverse consequences were reported.
Additional Manufacturer Narrative
The final device was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.
Event or Problem Description